# SDR ABXA000416

- Difficulty date: September 13, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 51,776 hours, 22,995 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR2529B1GR41
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY DOOR WOULD NOT OPEN FROM CABIN (CARGO) SIDE.  CLEANED AND LUBRICATED LATCH ASSEMBLY IAW DC8 MM 52-10-00.  OPS CHECKED GOOD.
